Vicks Sinex Decongestant Nasal Spray - 20ml

£4.19
20 ML | £20.95 per 100ML
2508257

For relief of blocked nose due to, common cold, hayfever and sinusitis.
Suitable for: Adults and children aged 12 and over.
Active ingredient: Oxymetazoline hydrochloride
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Vicks Sinex Decongestant Nasal Spray for the relief from a blocked nose due to, common cold, hayfever and sinusitis.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children over 12 years: Use at first signs of a blocked nose. 1-2 sprays up each nostril every 6-8 hours, unless otherwise directed by your doctor.

Not suitable for children under 12 years.

To use, invert once then hold bottle upright, insert into nostril and give the bottle a quick sharp squeeze. After spraying breathe in deeply thorough the nose. The air space above the liquid is necessary to obtain a perfect spray.

Hazards and Cautions

If you are taking medicines prescribed by your doctor, consult them before using Vicks Sinex.

Do not use Vicks Sinex for longer than 7 days without medical advice.

Do not exceed the recommended dosage.

If symptoms persist consult your pharmacist or doctor.

KEEP OUT OF REACH AND SIGHT OF CHILDREN.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Oxymetazoline hydrochloride 0.05% w/v.

Ingredients

Active ingredient: Oxymetazoline hydrochloride 0.05% w/v.

Also contains: Sodium citrate dihydrate, tyloxapol, citric acid anhydrous, chlorhexidine digluconate, menthol, benzalkonium chloride, camphor, disodium edetate, eucalyptol, sodium hydroxide and purified water.

...read more ...read less

Attachments